NIGHT SWEATS

A forum for the discussion of antibiotics as a potential therapy for MS

NIGHT SWEATS

Postby mom10789 » Tue Sep 18, 2007 11:33 pm

actually it happens everytime i sleep
and i never use to sweat
is this normal
should i call the doctor
does it ever stop
shell
User avatar
mom10789
Family Elder
 
Posts: 145
Joined: Wed May 16, 2007 3:00 pm

Advertisement

Postby wiggy » Tue Sep 18, 2007 11:41 pm

This use to happen to me in the beginning - I do not remember if it happen every night but I believe this has happened to others on this protocol and hopefully they will chime in.
User avatar
wiggy
Family Elder
 
Posts: 122
Joined: Fri Feb 03, 2006 4:00 pm

Postby Dovechick » Tue Sep 18, 2007 11:57 pm

Hi Shell,
Night sweats can be a sign that your liver is working overtime. The liver is most active processing toxins, medication, dead cells at night, when other demands on your system are low.
Often you will find that these sweats wake you up around 4 am, which is the peak time for liver activity.
What happened to me is that I had sweats when I started the protocol and then things quietened down for a bit after a couple of months; but when I upped the protocol by trying to go on Flagyl full time, they started again.
You should see them as a sign that the treatment is killing Cpn bugs or other bugs for that matter. Its a good sign, not as unpleasant as some and will pass in time.
Michele,  warrior4MS, mother and champion for Ella, the MSer. The solution is out there we just have to ask the right questions.
User avatar
Dovechick
Family Elder
 
Posts: 349
Joined: Sun Feb 12, 2006 4:00 pm
Location: Sussex UK

Postby Loriyas » Wed Sep 19, 2007 6:06 am

It occurs with me also. I thought it might be the LDN as it can be a cause also. This occured even when was off the minocycine. I keep a fan going beside my bed. It has been a lifesaver!

Lori
Loriyas
Family Elder
 
Posts: 575
Joined: Sun Apr 02, 2006 3:00 pm
Location: Naples, FL

Postby Katman » Wed Sep 19, 2007 6:54 am

Shell, cheer! At least in retrospect for me, this is a sign that you are getting rid of toxins, as Dovechick said. After waking drenched - and I don't sweat either, not before MS, anyway - for months at the beginning, I don't anymore. My husband does it now. We have had a discussion on another site about the odor. I believe that once you get through this, you will feel better.

Rica
2010 5 years 4 months Now on Amoxicillin, Doxy, Rifampin, Azith, and caffeine in addition to  flagyl. 90% normal good days-50% normal bad days. That is a good thing.
User avatar
Katman
Family Elder
 
Posts: 264
Joined: Mon Jul 11, 2005 3:00 pm
Location: North Carolina USA

Postby tory2457 » Wed Sep 19, 2007 1:03 pm

Night sweats is a sign of Babesia and Bartonella. Very common with lots of folks.

Testing for these Tick-Borne Illnesses aren't very good; so staying on Cpn should kit their little pathogetic butts! :lol:

btw, my doc says there is NO reason why a man should sweat... except having one of these pathogens..or of course IF "sweating" is a drug reaction.
User avatar
tory2457
Family Member
 
Posts: 62
Joined: Wed Feb 07, 2007 4:00 pm

Postby mom10789 » Thu Sep 20, 2007 3:53 am

yesterday was horrible not just night sweat
t was sweating all day
if you have lyme or CPn does one react more severely to the abx
my doc is gonna freak when he sees me
my body temp has gone haywire
sometimes clamy, sometimes burninh up very rarely normal
and PAIN
I can't figure all of you people out
if i was a pioneer,there is NO way i would stick this out
but i have all of you to tell me i'm not crazy
i am so stiff
i've never been this stiff
it is also extremely PAINFUL
ah well
so how is everyone elses day
shell
User avatar
mom10789
Family Elder
 
Posts: 145
Joined: Wed May 16, 2007 3:00 pm

Postby tory2457 » Thu Sep 20, 2007 6:05 am

This can be the hardest part of all of this...feeling lousy --then feeling better.

I should revise my above post and say that night sweats could be from Babesia, Bartonella, etc...I mean't sweats, either day or night is usually a sign of one of these pathogens.

They come and go, another usual symptom of this disease. Everything comes and goes.

My doc says: try to work through it...

It's not easy and it's so opposite from what we're used to. The norm is to take "something" and feel better.

This protocol is take "something" and feel worse, then better..
User avatar
tory2457
Family Member
 
Posts: 62
Joined: Wed Feb 07, 2007 4:00 pm

Postby mom10789 » Thu Sep 20, 2007 6:24 am

were you in agony
did u get any relief
there is not a part of my body that does not hurt or ache
User avatar
mom10789
Family Elder
 
Posts: 145
Joined: Wed May 16, 2007 3:00 pm

Postby tory2457 » Thu Sep 20, 2007 6:41 am

hmm,

yes, I was in agony. I had days of TN that came raging back; then poof it went away!

Have you called your doctor?

I apologize for not knowing all the meds you're on; or your entire story..
Feeling lousy whether it's joint pain, flu type symptoms, aches, sweating, numbness, these are all things that go along with getting better; because they will pass.

I would call your doctor; maybe if necessary they can lower your dosage.?? or change the combo?

again, my doc always says: try to work through things...

are you detoxing? and do you take probiotics?

These both are very important.
User avatar
tory2457
Family Member
 
Posts: 62
Joined: Wed Feb 07, 2007 4:00 pm

Postby mom10789 » Thu Sep 20, 2007 6:46 am

yep to detox and probiotics
i only take 100 mg doxy
User avatar
mom10789
Family Elder
 
Posts: 145
Joined: Wed May 16, 2007 3:00 pm

Postby mom10789 » Thu Sep 20, 2007 6:58 am

maybe i'm wrong what do you take for detox and does this reaction mean i have lttle things growing in me
User avatar
mom10789
Family Elder
 
Posts: 145
Joined: Wed May 16, 2007 3:00 pm

Postby tory2457 » Thu Sep 20, 2007 7:53 am

I take Chlorella and Epson Salt baths.

I can't say about your little bugs..

That's for your doctor to decide; but you were on Cipro?
User avatar
tory2457
Family Member
 
Posts: 62
Joined: Wed Feb 07, 2007 4:00 pm

Postby Katman » Thu Sep 20, 2007 10:42 am

Shell, during periods like this I took three grams of charcoal every day, usually when I woke at night, which I always did during these times. The biggest problem with charcoal is that it must be taken two hours after and two hours before anything else. It will negate anything. It alway relieved me more than chlorella, which I also used during the day frequently. Yes, the ache and the pain were awful but, like tory said, they eventually just went poof. Reading and sleeping were my best occupations.

Rica
2010 5 years 4 months Now on Amoxicillin, Doxy, Rifampin, Azith, and caffeine in addition to  flagyl. 90% normal good days-50% normal bad days. That is a good thing.
User avatar
Katman
Family Elder
 
Posts: 264
Joined: Mon Jul 11, 2005 3:00 pm
Location: North Carolina USA

Postby Dovechick » Thu Sep 20, 2007 11:03 am

Pain, sweat, generally feeling awful is par for the course when you first start the protocol. The reason for this is that when Cpn and some other pathogens die their remains are toxic to your body, and your liver has to cope with getting rid of it, hence the sweats and the pains in your body are a result of the inflammation and porphyria that can result from this process.
You have to go slow in the beginning, so if things do not improve in the next couple of days, it might be an idea to cut the dose of abx in half.
Ella had to drop one of the antibiotics for about three weeks, before she was able to tolerate even one...
To help others help you it might be an idea to compose a signature which shows your current medication: mine looks something like this...
Doxicycline 200mg a day, Azithromycin 250mg MWF.

You don't have to do it now but maybe when you are feeling well enough or if you can get someone else to do it for you.
Michele,  warrior4MS, mother and champion for Ella, the MSer. The solution is out there we just have to ask the right questions.
User avatar
Dovechick
Family Elder
 
Posts: 349
Joined: Sun Feb 12, 2006 4:00 pm
Location: Sussex UK

Next

Return to Antibiotics

Who is online

Users browsing this forum: No registered users